Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Moduli of high rank vector bundles over surfaces

Authors: David Gieseker and Jun Li
Journal: J. Amer. Math. Soc. 9 (1996), 107-151
MSC (1991): Primary 14D20, 14D22, 14D25, 14J60
MathSciNet review: 1303031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Ar V. I. Artamkin, On deformation of sheaves, Math. USSR-Izv. 32 (1989), no. 3, 663--668, MR 89g:14004.
  • Do S. K. Donaldson, Polynomial invariants for smooth four-manifolds, Topology 29 (1990), 257--315, MR 92a:57035.
  • Br J. Brosius, Rank-2 vector bundles on a ruled surface I, Math. Ann. 265 (1983), 155--168, MR 85i:14009.
  • FM J. Fogarty and D. Mumford, Geometric invariant theory, Springer-Verlag, Berlin and New York, 1982, MR 86a:14006.
  • Fr R. Friedman, Vector bundles over surfaces (to appear).
  • Gi D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math. (2) 106 (1977), 45--60, MR 81h:14014.
  • GL D. Gieseker and J. Li, Irreducibility of moduli of rank two vector bundles, J. Differential Geom. 40 (1994), 23--104, MR 95f:14068.
  • GH P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley-Interscience, New York, 1978, MR 80b:14001.
  • Gr A. Grothendieck, Techniques de construction et théorèmes d'existence en géométrie algé-
    brique IV
    , Séminaire Bourbaki 221 (1960-61).
  • Ha R. Hartshorne, Algebraic geometry, Graduate Texts in Math., vol. 52, Springer, Berlin, Heidelberg, and New York, 1977, MR 57:3116.
  • KM F. Knudsen and D. Mumford, The projectivity of the moduli space of stable curves I, preliminaries on `det' and `div', Math. Scand. 39 (1976), 19--55, MR 55:10465.
  • L1 J. Li, Algebraic geometric interpretation of Donaldson's polynomial invariants, J. Differential Geom. 37 (1993), 417--466, MR 93m:14007.
  • L2 ------, Kodaira dimension of moduli space of vector bundles on surfaces, Invent. Math. 115 (1994), 1--40, MR 94i:14016.
  • Ma M. Maruyama, Moduli of stable sheaves I, J. Math. Kyoto Univ. 17 (1977), 91--126; II, J. Math. Kyoto Univ. 18 (1978), 557--614, MR 82h:14011.
  • MR V. B. Mehta and A. Ramanathan, Semistable sheaves on projective varieties and their restriction to curves, Math. Ann. 258 (1982), 213--224, MR 83f:14013.
  • Mu S. Mukai, Symplectic structure on the moduli space of sheaves on an Abelian or K3 surfaces, Invent. Math. 77 (1984), 101--116, MR 85j:14016.
  • OG K. O'Grady, Moduli of vector bundles on projective surfaces: some basic results, preprint.
  • Qi Z. Qin, Birational properties of moduli spaces of stable locally free rank-2 sheaves on algebraic surfaces, Manuscripta Math. 72 (1991), 163--180, MR 92h:14009.
  • Zh K. Zhu, Generic smoothness of the moduli of rank two stable bundles over an algebraic surface, Math. Z. 207 (1991), 629--643.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20, 14D22, 14D25, 14J60

Retrieve articles in all journals with MSC (1991): 14D20, 14D22, 14D25, 14J60

Additional Information

David Gieseker

Jun Li

Received by editor(s): August 25, 1993
Received by editor(s) in revised form: October 1, 1994
Additional Notes: The first author was partially supported by NSF grant DMS-9305657 and the second author was partially supported by NSF grant DMS-9307892.
Article copyright: © Copyright 1996 American Mathematical Society